MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/20451253221094960

Медицинская библиотека · Therapeutic advances in psychopharmacology · 2022

Risperidone-induced neuroleptic malignant syndrome: a case report.

Deng Ling, Qiu Zhi-Xin, Wang Mao-Yun

Клинический случайСтатьяПеревод в очереди

Аннотация

Neuroleptic malignant syndrome (NMS) is a rare illness that results from reactions to antipsychotics. However, the diagnosis of NMS is challenging due to its atypical clinical presentation and unclear pathogenesis. We report the case of a patient with NMS induced by irregular use of antipsychotics, especially risperidone (RSP). He had typical hyperthermia, muscle rigidity and rhabdomyolysis, which led to renal impairment. We carefully analysed the mechanism by which NMS occurred in this patient. An interesting aspect of the case is the synergistic involvement of risperidone, antidepressants, opioids and stress. Because of these complex predisposing factors, it is difficult to completely rule out the diagnosis of malignant hyperthermia (MH). In addition, the rare phenomenon of elevated lipase and amylase was observed in this patient.

Для цитирования: Deng Ling, Qiu Zhi-Xin, Wang Mao-Yun. Risperidone-induced neuroleptic malignant syndrome: a case report.. Therapeutic advances in psychopharmacology. 2022. DOI: 10.1177/20451253221094960.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.